# SDR WTAA980015

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

OXR - LEFT ENGINE RPM INDICATION DROPPED TO ZERO ON TAKEOFF ROLL.  TAKEOFF ABORTED.  AIRCRAFT FERRIED TO LAX FOR REPAIRS.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR.  OPERATIONAL CHECK OF LEFT RPM GAUGE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
